# SDR ASAA11410289

- Difficulty date: August 8, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653346
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SHEAR TIE AT STA 500 BETWEEN STR 28L AND 28R CORRODED.  REMOVED CORROSION OUT OF LIMITS.  FABRICATED TREATED APPLIED FINISH AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
